# SDR SWIA971390

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Engine: Pwa PW118B
- System (JASC): 7603 · Power Lever
- Part: Solenoid
- Condition: Failed
- Location: Flight Idle Stop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE IDLE 2 UNLK LIGHT ILLUMINATED IN FLIGHT.  AS PER FLIGHT OPS BULLETIN B-12, DATED NOV 24,1998, THERE IS NO QRH PROCEDURE ASSOCIATED WITH ILLUMINATION OF THE LIGHT.  RETURNED TO LAX.  INSTALLED NEW FLIGHT IDLE STOP SOLENOID IAW 76-10-00.  GROUND OPS CHECK GOOD.
